American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16E10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] Ioannis Emmanouil and Olympia Talelli. Finiteness criteria in Gorenstein homological algebra. Trans. Amer. Math. Soc. 366 (2014) 6329-6351.
Abstract, references, and article information   
View Article: PDF

[2] Kunio Yamagata and Otto Kerner. Morita theory, revisited. Contemporary Mathematics 607 (2014) 85-96.
Book volume table of contents   
View Article: PDF

[3] Dieter Happel and Dan Zacharia. A note on sheaves without self-extensions on the projective $n$-space. Proc. Amer. Math. Soc. 141 (2013) 3383-3390.
Abstract, references, and article information   
View Article: PDF

[4] V. V. Bavula. An analogue of Hilbert's Syzygy Theorem for the algebra of one-sided inverses of a polynomial algebra. Proc. Amer. Math. Soc. 140 (2012) 3323-3331.
Abstract, references, and article information   
View Article: PDF

[5] X.-F. Mao and Q.-S. Wu. A criterion for Gorenstein algebras to be regular. Proc. Amer. Math. Soc. 139 (2011) 1543-1552. MR 2763744.
Abstract, references, and article information   
View Article: PDF

[6] Volodymyr Mazorchuk. Some homological properties of the category $\mathcal {O}$, II. Represent. Theory 14 (2010) 249-263. MR 2602033.
Abstract, references, and article information   
View Article: PDF

[7] Flávio Ulhoa Coelho, Dieter Happel and Luise Unger. Auslander generators of iterated tilted algebras. Proc. Amer. Math. Soc. 138 (2010) 1587-1593. MR 2587443.
Abstract, references, and article information   
View Article: PDF

[8] Jiaqun Wei. Generalized Auslander-Reiten conjecture and tilting equivalences. Proc. Amer. Math. Soc. 138 (2010) 1581-1585. MR 2587442.
Abstract, references, and article information   
View Article: PDF

[9] Driss Bennis and Najib Mahdou. Global Gorenstein dimensions. Proc. Amer. Math. Soc. 138 (2010) 461-465. MR 2557164.
Abstract, references, and article information   
View Article: PDF

[10] Dieter Happel and Luise Unger. Reconstruction of path algebras from their posets of tilting modules. Trans. Amer. Math. Soc. 361 (2009) 3633-3660. MR 2491894.
Abstract, references, and article information   
View Article: PDF

[11] Mark Hovey and Keir Lockridge. The ghost dimension of a ring. Proc. Amer. Math. Soc. 137 (2009) 1907-1913. MR 2480270.
Abstract, references, and article information   
View Article: PDF

[12] E. Kirkman, J. Kuzmanovich and J. J. Zhang. Rigidity of graded regular algebras. Trans. Amer. Math. Soc. 360 (2008) 6331-6369. MR 2434290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Karin Erdmann and Thorsten Holm. Maximal $n$-orthogonal modules for selfinjective algebras. Proc. Amer. Math. Soc. 136 (2008) 3069-3078. MR 2407069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Riccardo Colpi and Kent R. Fuller. Tilting objects in abelian categories and quasitilted rings. Trans. Amer. Math. Soc. 359 (2007) 741-765. MR 2255195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Oana Veliche. Gorenstein projective dimension for complexes. Trans. Amer. Math. Soc. 358 (2006) 1257-1283. MR 2187653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Henrik Holm. Gorenstein derived functors. Proc. Amer. Math. Soc. 132 (2004) 1913-1923. MR 2053961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Henrik Holm. Rings with finite Gorenstein injective dimension. Proc. Amer. Math. Soc. 132 (2004) 1279-1283. MR 2053331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Q.-S. Wu and J. J. Zhang. Noetherian PI Hopf algebras are Gorenstein. Trans. Amer. Math. Soc. 355 (2003) 1043-1066. MR 1938745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Izuru Mori. Homological properties of balanced Cohen-Macaulay algebras. Trans. Amer. Math. Soc. 355 (2003) 1025-1042. MR 1938744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Osamu Iyama. Finiteness of representation dimension. Proc. Amer. Math. Soc. 131 (2003) 1011-1014. MR 1948089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Lidia Angeleri-Hügel and Jan Trlifaj. Tilting theory and the finitistic dimension conjectures. Trans. Amer. Math. Soc. 354 (2002) 4345-4358. MR 1926879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Dieter Happel and Idun Reiten. A characterization of the hereditary categories derived equivalent to some category of coherent sheaves on a weighted projective line. Proc. Amer. Math. Soc. 130 (2002) 643-651. MR 1866014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Maria Fragoulopoulou. Structure of contractible locally $C^*$-algebras. Proc. Amer. Math. Soc. 129 (2001) 2889-2896. MR 1840090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Flávio Ulhoa Coelho, Maria Izabel R. Martins and José Antonio de la Peña. Quasitilted extensions of algebras I. Proc. Amer. Math. Soc. 129 (2001) 1289-1297. MR 1712929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Sverre O. Smal\o. Almost split sequences in categories of representations of quivers. Proc. Amer. Math. Soc. 129 (2001) 695-698. MR 1706973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jun-ichi Miyachi. Injective resolutions of Noetherian rings and cogenerators. Proc. Amer. Math. Soc. 128 (2000) 2233-2242. MR 1662273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Annetta Aramova, Luchezar L. Avramov and Jürgen Herzog. Resolutions of monomial ideals and cohomology over exterior algebras. Trans. Amer. Math. Soc. 352 (2000) 579-594. MR 1603874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] K. Ajitabh and M. Van den Bergh. Presentation of critical modules of GK-dimension 2 over elliptic algebras. Proc. Amer. Math. Soc. 127 (1999) 1633-1639. MR 1485455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Sverre O. Smal\o. The supremum of the difference between the big and little finitistic dimensions is infinite. Proc. Amer. Math. Soc. 126 (1998) 2619-2622. MR 1452828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] James J. Zhang. Non-noetherian regular rings of dimension 2. Proc. Amer. Math. Soc. 126 (1998) 1645-1653. MR 1459158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2